Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Send us a Message
info@britishchemist.co.uk
Opening Hours
Mon - Friday: 9AM - 5PM

MIGRALEVE TAB PINK-ONE

12, 24

£6.89£11.08

Relieve pain and nausea of migraine and prevent an attack developing with Migraleve Pink.This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Clear

Description

Migraleve Pink Tablets is for use in acute moderate pain associated with migraine, where other painkillers have not worked.

How Migraleve Pink Tablets Work?

This pack contains Migraleve Pink tablets which have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.

Additional information

Pack Size

12, 24

Uses / Instructions

Dose for adults:

  • 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.
  • Do not take more than 2 pink tablets in a 24 hour period.

Dose for children 12-15 years of age:

  • 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
  • Do not take more than 1 pink tablet in a 24 hour period.

Migraleve should not be given to children under 12 except under medical supervision.

Warnings

  • Can cause addiction. For three days use only.
  • Please read the enclosed leaflet carefully.
  • WARNING. Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL-CONTAINING PRODUCTS. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.
  • CONTAINS PARACETAMOL.
  • If you need to take this medicine for more than three days you must see your doctor or pharmacist.
  • This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
  • Do not take with prescribed medicine without the advice of a doctor. If symptoms persist, consult your doctor.
  • Keep out of the reach and sight of children.

Side Effects

Like all medicines, Migraleve Pink can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions, e.g. swelling of the facial features, difficulty swallowing, shortness of breath, wheezing, skin rash, hives
  • Becoming unusually tired, unexplained bruising or bleeding, getting more infections (such as colds) than usual
  • Serious skin reactions, e.g. blisters, rash, reddening
  • Signs of codeine toxicity, e.g. confusion, shallow breathing, extreme sleepiness
  • Feeling sick, sleepiness
  • Headache
  • Reddening or flushing of the face
  • Constipation, being sick, dry mouth
  • Dizziness, increased sweating
  • Feeling happy
  • Rash
  • Acute inflammation of the pancreas in those who have had their gall bladder removed
  • Addiction or withdrawal symptoms, e.g. tremor, sweating, increased heart rate, feeling or being sick
  • Difficulty passing urine
  • Problems with movement or coordination
  • Kidney problems
  • Loss of appetite, indigestion, abdominal pain, discomfort
  • Itching and hives
  • Liver problems
  • Blurred vision
  • Breathing difficulty, thickened mucous
  • Hypothermia
  • Tiredness
  • Twitching
  • Fits
  • Sensation of spinning
  • A decrease in sex hormones
  • Adrenal glands not working properly e.g. weakness, tiredness, weight loss, low blood pressure

Ingredients

Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to

Paracetamol 500mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg

Also contains E127 & E171

Reviews

There are no reviews yet.

Be the first to review “MIGRALEVE TAB PINK-ONE”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart